The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Csörgő, Miklós; Lin, Zheng Yan; Shao, Qi Man. Path properties for $l^ \infty$-valued Gaussian processes. Proc. Amer. Math. Soc. 121 (1994), no. 1, 225--236. MR1231032
  • Choi, Yong-Kab; Csörgő, Miklós. Asymptotic properties for increments of $l^ \infty$-valued Gaussian random fields. Canad. J. Math. 60 (2008), no. 2, 313--333. MR2398751
  • Newman, C. M. Normal fluctuations and the FKG inequalities. Comm. Math. Phys. 74 (1980), no. 2, 119--128. MR0576267
  • Li, Yun-Xia; Wang, Jian-Feng. The law of the iterated logarithm for positively dependent random variables. J. Math. Anal. Appl. 339 (2008), no. 1, 259--265. MR2370648
  • Wang, J. F.; Zhang, L. X. A Berry-Esseen theorem for weakly negatively dependent random variables and its applications. Acta Math. Hungar. 110 (2006), no. 4, 293--308. MR2213231
  • Lehmann, E. L. Some concepts of dependence. Ann. Math. Statist. 37 1966 1137--1153. MR0202228
  • Petrov, V. V. Sums of independent random variables. Translated from the Russian by A. A. Brown. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 82. Springer-Verlag, New York-Heidelberg, 1975. x+346 pp. MR0388499
  • Lin, Zheng Yan; Lee, Seaung Hyune; Hwang, Kyo Shin; Choi, Yong Kab. Some limit theorem on the increments of $l^ p$-valued multi-parameter Gaussian processes. Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1019--1028. MR2130368

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.